Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10435
Title: Numerical solution for DO transport equation
Authors: Tyagi B.
Gakkhar S.
Bhargava D.S.
Published in: Indian Journal of Engineering & Materials Sciences
Abstract: An alternate finite difference scheme which is explicit and unconditionally stable has been presented. The scheme overcomes the artificial/numerical dispersion/diffusion error, which is usually encountered when the advection part of the advection dispersion equation is solved using finite difference approximation. The scheme works within certain specified range of time interval (deltat) but for spatial grid interval there is no such restriction. The proposed scheme is tested using some hypothetical but rational data. The DO variation with time and distance due to an exponentially decaying source of BOD, are plotted and discussed. (Authors)
Citation: Indian Journal of Engineering & Materials Sciences (1994), 1(4): 208-212
URI: http://repository.iitr.ac.in/handle/123456789/10435
Issue Date: 1994
Author Scopus IDs: 7005609412
6602189155
35568239200
Author Affiliations: Tyagi, B., Dept of Maths, Univ of Roorkee, Roorkee, 247667, India, India
Gakkhar, S., Dept of Maths, Univ of Roorkee, Roorkee, 247667, India, India
Bhargava, D.S., Dept of Maths, Univ of Roorkee, Roorkee, 247667, India, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.